# SDR SWAA2022072524692

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT FROM STA 500A TO STA 500H+19; RBL 25 TO RBL 23; WL 156. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500F+11' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED FLOOR TO SIDEWALL SUPPORT R/H BS 500I - 400 RBL25 WL156 IAW SRM 51-40-02-0G-0;[04] FABRICATED FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE FROM BS 500A TO BS 500I RBL 23 WL 156; MADE FROM BAC1496-444#7075T62; LOT#1490548-1 WITH A SPLICE AT BS 500D+12 IAW SRM 53-00-53-2R-5 REPAIR 5;[05] FABRICATED 2 (EACH) TAPERED FILLERS FROM 0.040' THICK 7075-T6 CLAD AND SPLICE SIDEPLATE; MADE FROM BAC1496-444#7075T62; LOT#1490548-1 IAW SRM 53-00-53-2R-5 REPAIR 5;[06] APPLIED A CHEMICAL CONVERSION COATING TO ALL REPAIR PARTS IAW SRM 51-20-01; OK TO PRIME;[07] FABRICATED ALL REPAIR PARTS PENDING ENGINEERING FOR ITEMS 4 AND 5;[08] VERIFIED CORRECTIVE ACTION ITEM 3-7; PENDING ENGINEERING.;[09] APPLIED PRIMER TO ALL REPAIR PARTS IAW SOPM 20-41-02; OK TO INSTALL;[10] VERIFIED CORRECTIVE ACTION 9 (PRIMER APPLICATION); OK TO INSTALL PENDING ENGINEERING APPROVAL;[11] INSTALLED FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE BS 500A TO BS 500I RBL 23 WL 156 WITH SPLICE PLATE AT BS 500D + 12 IAW SRM 53-00-53-2R-5 REPAIR 5 AND SRM 51-40-02-0G-0; PENDING ENGINEERING
